Alert archive / Kansas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 182, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 15, 2024, 5:22 PM CDT for Ness County, Kansas. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2024, 5:22 PM CDT (22:22 UTC)
- Expired
- Jun 15, 2024, 6:02 PM CDT
- In force
- 40 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Ness County, KS
The radar
The Dodge City radar (KDDC), 80 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 5:25 PM CDT | HAIL 1.25 | Ness City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 111 J/kg
- Mixed-layer CIN
- -232 J/kg
- Mixed-layer LCL
- 1688 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- -70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
578
WUUS53 KDDC 152222
SVRDDC
KSC135-152315-
/O.NEW.KDDC.SV.W.0182.240615T2222Z-240615T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
522 PM CDT Sat Jun 15 2024
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Eastern Ness County in west central Kansas...
* Until 615 PM CDT.
* At 522 PM CDT, a severe thunderstorm was located very near Ness
City, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Bazine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3844 9958 3839 9959 3832 9994 3848 10003
3866 9968
TIME...MOT...LOC 2222Z 245DEG 18KT 3843 9991
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SUGDEN4 follow-up statements
722
WWUS53 KDDC 152232
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
532 PM CDT Sat Jun 15 2024
KSC135-152315-
/O.CON.KDDC.SV.W.0182.000000T0000Z-240615T2315Z/
Ness KS-
532 PM CDT Sat Jun 15 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN NESS COUNTY...
At 532 PM CDT, a severe thunderstorm was located near Ness City,
moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bazine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3844 9958 3839 9959 3834 9985 3854 9991
3866 9968
TIME...MOT...LOC 2232Z 245DEG 18KT 3845 9985
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SUGDEN421
WWUS53 KDDC 152246
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
546 PM CDT Sat Jun 15 2024
KSC135-152315-
/O.CON.KDDC.SV.W.0182.000000T0000Z-240615T2315Z/
Ness KS-
546 PM CDT Sat Jun 15 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN NESS COUNTY...
At 546 PM CDT, a severe thunderstorm was located near Bazine, moving
northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bazine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3844 9958 3839 9959 3835 9981 3856 9987
3866 9968
TIME...MOT...LOC 2246Z 237DEG 23KT 3851 9975
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SUGDEN975
WWUS53 KDDC 152255
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
555 PM CDT Sat Jun 15 2024
KSC135-152315-
/O.CON.KDDC.SV.W.0182.000000T0000Z-240615T2315Z/
Ness KS-
555 PM CDT Sat Jun 15 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN NESS COUNTY...
At 555 PM CDT, a severe thunderstorm was located near Bazine, moving
northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bazine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3844 9958 3839 9959 3838 9971 3858 9982
3866 9968
TIME...MOT...LOC 2255Z 245DEG 18KT 3853 9970
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SUGDEN820
WWUS53 KDDC 152302
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
602 PM CDT Sat Jun 15 2024
KSC135-152312-
/O.CAN.KDDC.SV.W.0182.000000T0000Z-240615T2315Z/
Ness KS-
602 PM CDT Sat Jun 15 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NESS COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, small hail,
gusty winds and heavy rain are still possible with this thunderstorm.
&&
LAT...LON 3844 9958 3839 9959 3838 9971 3858 9982
3866 9968
TIME...MOT...LOC 2300Z 245DEG 18KT 3855 9966
$$
SUGDENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:00 PM CDT, 3 hours 22 minutes earlier. Its key messages:
- Expect hot afternoons with strong south winds each day, Saturday through Tuesday.
- Isolated thunderstorms are possible each afternoon and evening, with marginally severe wind and/or hail possible.
- A cold front is expected to bring cooler afternoons and increased shower and thunderstorm coverage at midweek.
Area forecast discussion, Jun 15, 2:00 PM CDT, 3 hours 22 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 200 PM CDT Sat Jun 15 2024 ...Updated Discussion... .KEY MESSAGES... - Expect hot afternoons with strong south winds each day, Saturday through Tuesday. - Isolated thunderstorms are possible each afternoon and evening, with marginally severe wind and/or hail possible. - A cold front is expected to bring cooler afternoons and increased shower and thunderstorm coverage at midweek. && .DISCUSSION... Issued at 200 PM CDT Sat Jun 15 2024 A weak shortwave trough was crossing SW KS at midday, with associated lift generating broken midlevel clouds, and a few showers and thunderstorms. Additional scattered thunderstorms are expected to develop this afternoon through this evening, as strong south winds maintain modest instability. CAM consensus suggests coverage will favor the central/eastern zones through evening, and that is how the chance category pops were arranged. Moderate bouyancy and weak shear will keep storms rather disorganized, but certainly some marginally severe wind/hail are probable with the strongest cells through early evening, per SPC marginal 5% wind/hail probability. South winds will gust to near 35 mph this afternoon, with afternoon temperatures largely in the lower 90s. Elevated south winds will provide a warm early summer night tonight, with all locations easily remaining in the 60s through sunrise Sunday. All models show strong warming Sunday, with a net warming of 5-6C at 850 mb over Saturday, supporting afternoon temperatures in the mid to upper 90s. Given recent rainfall and a lack of more pronounced SWly downslope, most locations will remain below 100 Sunday. South winds will again be strong; included the 90%ile of the NBM for the wind grids, with 20-30 mph winds common. 990 mb low pressure near Denver will support a pressure gradient supportive of 40 mph gusts. Most of Sunday will be dry for most locations. 12z NAM develops strong instability Sunday afternoon with MUCAPE near or above 3000 J/kg, but a triggering mechanism is less than obvious. NAM suggests moisture convergence along the surface trough/dryline may be sufficient for initiation, favoring the western zones, but kept pops necessarily now, near 20%, for now. Synoptic longwave pattern changes little over North America Monday and Tuesday, with broad troughing over the northern Rockies, and very strong midlevel high pressure over the eastern US. Strong southerly winds and moisture transport from the Gulf of Mexico will be maintained. With instability and a dryline or surface trough available, at least isolated thunderstorms are probable at peak heating both Monday and Tuesday. Dewpoints will easily hold in the 60s east of the dryline (along the KS/CO border) each afternoon, supporting moderate to strong instability, but forcing is nebulous, will rely on the mesoscale, and is impossible to finetune this far out. This synoptic pattern also favors strong to intense south winds, with pressure gradients on Monday in particular supporting gusts as high as 50 mph. Several 12z GEFS members and 12z GFS show surface low pressure as low as 982 mb near Denver Monday afternoon, resulting in a mslp gradient of near 15 mb across the DDC CWA. Some of this stronger guidance suggests a high wind watch may be required Monday afternoon/evening. Continued to use the 90%ile of the NBM for these wind/wind gust grids. South winds are expected to reach their peak intensity Monday, and with the excellent mixing and a hot well mixed boundary layer, temperatures will soar through the 90s Monday afternoon. Models to varying degrees depict a cold front making progress southward into/through Kansas Tuesday, which will 1) begin a cooling trend in afternoon temperatures, 2) decrease the magnitude of the winds, and 3) improve shower and thunderstorm coverage. NBM shows a relative max in POPs on Tuesday night, and these were retained, when MCS development is most probable with the frontal boundary in the vicinity. 12z GEFS probability of QPF > 0.10 inch is already as high as 80% during this favored Tuesday night timeframe, and 12z MEX pops are already well into the likely category. Behind this cold front and thunderstorm complex, cooler afternoon temperatures in the 70s are expected Wednesday. && .AVIATION /18Z TAFS THROUGH 18Z SUNDAY/... Issued at 1020 AM CDT Sat Jun 15 2024 VFR will continue through this TAF period, outside of any convective impacts. Strong S/SW winds are expected at all airports through 00z Sun, gusting 30-32 kts. Scattered thunderstorms are expected 21z Sat - 06z Sun. Coverage will be limited, and have low confidence of direct impacts at any airport. As such, only included a VCTS/CB mention at DDC/HYS from 00-03z Sun for now. South winds will diminish some at sunset, but remain elevated through 12z Sun. && .DDC WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION...Turner AVIATION...Turner
Hazardous weather outlook, Jun 15, 3:48 AM CDT, 13 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 348 AM CDT Sat Jun 15 2024 KSZ030-031-043>046-061>066-074>081-084>090-160900- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 348 AM CDT Sat Jun 15 2024 /248 AM MDT Sat Jun 15 2024/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight There is a Marginal Risk (Level 1 of 5) of severe thunderstorms this afternoon into the evening hours across much of southwest Kansas. The coverage of thunderstorm activity is forecast to be isolated to widely scattered in nature with the main severe weather risk being large hail to half dollar size and damaging wind gusts to around 60 mph. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is also a Marginal Risk (Level 1 of 5) across mainly far southwest and far west central Kansas on Sunday late afternoon and evening. Thunderstorm chances then resume late Tuesday into Wednesday as a fairly strong cold front pushes into western Kansas. .SPOTTER INFORMATION STATEMENT... Storms spotters may be needed late in the day for severe weather reports both late this afternoon and evening and Sunday late afternoon and evening.
In the hours before
Special weather statement, Jun 15, 1:08 PM CDT, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Dodge City KS
108 PM CDT Sat Jun 15 2024
KSZ078-080-088-089-151845-
Clark KS-Kiowa KS-Comanche KS-Ford KS-
108 PM CDT Sat Jun 15 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FORD...SOUTHWESTERN
KIOWA...NORTHWESTERN COMANCHE AND EASTERN CLARK COUNTIES THROUGH 145
PM CDT...
At 108 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Ashland, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southeastern Ford,
southwestern Kiowa, northwestern Comanche and eastern Clark Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3707 9978 3720 9993 3758 9965 3735 9914
TIME...MOT...LOC 1808Z 229DEG 35KT 3719 9978
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
JJOHNSONSpecial weather statement, Jun 15, 1:42 PM CDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Dodge City KS
142 PM CDT Sat Jun 15 2024
KSZ078>080-151915-
Kiowa KS-Edwards KS-Ford KS-
142 PM CDT Sat Jun 15 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL FORD...KIOWA AND
SOUTHERN EDWARDS COUNTIES THROUGH 215 PM CDT...
At 142 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mullinville, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Centerview around 200 PM CDT.
Other locations in the path of this storm include Fellsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3757 9962 3799 9934 3782 9901 3777 9901
3743 9931
TIME...MOT...LOC 1842Z 219DEG 33KT 3762 9941
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
JJOHNSONSpecial weather statement, Jun 15, 2:45 PM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Dodge City KS
245 PM CDT Sat Jun 15 2024
KSZ081-090-152030-
Pratt KS-Barber KS-
245 PM CDT Sat Jun 15 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL BARBER AND PRATT
COUNTIES THROUGH 330 PM CDT...
At 244 PM CDT, Doppler radar was tracking a strong thunderstorm near
Coats, moving northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pratt, Iuka, Preston, Sawyer, Isabel, Coats, and Cairo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3739 9874 3762 9891 3779 9875 3780 9846
3747 9847
TIME...MOT...LOC 1944Z 230DEG 20KT 3756 9875
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SUGDENSpecial weather statement, Jun 15, 3:00 PM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Dodge City KS
300 PM CDT Sat Jun 15 2024
KSZ066-081-152030-
Pratt KS-Stafford KS-
300 PM CDT Sat Jun 15 2024
...STRONG THUNDERSTORMS WILL IMPACT STAFFORD AND NORTHEASTERN PRATT
COUNTIES THROUGH 330 PM CDT...
At 300 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hudson to 6 miles northeast of Iuka.
Movement was east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
St. John, Stafford, Hudson, Zenith, and Neola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3778 9875 3812 9885 3826 9850 3826 9847
3783 9847 3782 9846 3779 9846
TIME...MOT...LOC 2000Z 257DEG 23KT 3813 9869 3781 9868
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SUGDENSpecial weather statement, Jun 15, 4:21 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Dodge City KS
421 PM CDT Sat Jun 15 2024
KSZ077-152145-
Gray KS-
421 PM CDT Sat Jun 15 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN GRAY COUNTY THROUGH 445
PM CDT...
At 421 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Charleston, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cimarron, Ingalls, and Charleston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3780 10061 3795 10061 3800 10024 3776 10024
TIME...MOT...LOC 2121Z 266DEG 27KT 3787 10055
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SUGDENSpecial weather statement, Jun 15, 5:16 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Dodge City KS
516 PM CDT Sat Jun 15 2024
KSZ045-152245-
Ness KS-
516 PM CDT Sat Jun 15 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL NESS COUNTY THROUGH 545
PM CDT...
At 516 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ness City, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ness City and Bazine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3830 9999 3851 10004 3859 9970 3832 9963
TIME...MOT...LOC 2216Z 262DEG 25KT 3839 9996
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SUGDENThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:34 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Morton, Seward, Stanton, Stevens | 56 min |
| Jun 14, 7:41 PM CDT | Special Weather Statement | DDC | Finney, Gray, Lane, Scott | 34 min |
| Jun 14, 7:43 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 47 min |
| Jun 14, 8:12 PM CDT | Special Weather Statement | DDC | Haskell, Meade, Seward | 33 min |
| Jun 14, 8:23 PM CDT | Special Weather Statement | DDC | Finney, Gray | 37 min |
| Jun 14, 8:27 PM CDT | Special Weather Statement | DDC | Lane | 33 min |
| Jun 14, 8:38 PM CDT | Special Weather Statement | DDC | Grant, Kearny, Stanton | 52 min |
| Jun 14, 8:57 PM CDT | Special Weather Statement | DDC | Ford, Hodgeman | 48 min |
| Jun 14, 9:00 PM CDT | Special Weather Statement | DDC | Ness | 45 min |
| Jun 14, 9:19 PM CDT | Special Weather Statement | DDC | Trego | 26 min |
| Jun 14, 9:27 PM CDT | Special Weather Statement | DDC | Ness | 33 min |
| Jun 14, 9:29 PM CDT | Special Weather Statement | DDC | Ford | 46 min |
| Jun 14, 9:38 PM CDT | Special Weather Statement | DDC | Ellis, Rush | 52 min |
| Jun 14, 10:57 PM CDT | Special Weather Statement | DDC | Grant, Hamilton, Kearny, Stanton, Stevens | 33 min |
| Jun 15, 11:53 AM CDT | Special Weather Statement | DDC | Clark | 37 min |
| Jun 15, 12:27 PM CDT | Special Weather Statement | DDC | Clark, Ford | 33 min |
| Jun 15, 12:40 PM CDT | Special Weather Statement | DDC | Clark | 35 min |
| Jun 15, 1:08 PM CDT | Special Weather Statement | DDC | Clark | 37 min |
| Jun 15, 1:42 PM CDT | Special Weather Statement | DDC | Edwards, Kiowa | 33 min |
| Jun 15, 2:45 PM CDT | Special Weather Statement | DDC | Pratt | 45 min |
| Jun 15, 3:00 PM CDT | Special Weather Statement | DDC | Stafford | 30 min |
| Jun 15, 4:21 PM CDT | Special Weather Statement | DDC | Gray | 24 min |
| Jun 15, 4:36 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman | 21 min |
| Jun 15, 5:16 PM CDT | Special Weather Statement | DDC | Ness | 29 min |
| Jun 15, 5:45 PM CDT | Special Weather Statement | DDC | Clark | 45 min |
| Jun 15, 5:59 PM CDT | Special Weather Statement | DDC | Gray | 46 min |
| Jun 15, 6:02 PM CDT | Special Weather Statement | DDC | Rush | 43 min |
| Jun 15, 6:10 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 34 min |
| Jun 15, 6:24 PM CDT | Special Weather Statement | DDC | Hodgeman | 51 min |
| Jun 15, 6:46 PM CDT | Special Weather Statement | DDC | Clark | 44 min |
| Jun 15, 6:53 PM CDT | Special Weather Statement | DDC | Comanche | 52 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.